# SDR AUS20031188

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 660715001
- Condition: Damaged
- Location: Left
- Part time: 19,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LT PROPELLER FAULTY. LIMITED INFORMATION PROVIDED.
